Communications in Mathematical Physics

Quantum field theory and the Jones polynomial

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 121, Number 3 (1989), 351-399.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104178138

Mathematical Reviews number (MathSciNet)
MR0990772

Zentralblatt MATH identifier
0667.57005

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 17B67: Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras 57N10: Topology of general 3-manifolds [See also 57Mxx] 58D15: Manifolds of mappings [See also 46T10, 54C35] 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.) 81E40

Citation

Witten, Edward. Quantum field theory and the Jones polynomial. Communications in Mathematical Physics 121 (1989), no. 3, 351--399. http://projecteuclid.org/euclid.cmp/1104178138.


Export citation